# SDR USAA2012082000003

- Difficulty date: August 19, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 57,942 hours, 38,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT SIGN COVER AT ROW 11 MISSING.  MAINTENANCE INSTALLED NEW EXIT SIGN COVER AT ROW 11.
